# SDR UIEA2019040403773

- Difficulty date: April 2, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 77,597 hours, 10,320 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cargo
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAIN CARGO COMPARTMENT FIRE INDICATIONS INTERMITTENT.( RESET CARD PN 285N0028-136 @ P54 PANEL IAW AMM 26-16-00. NO DEFECTS NOTED AT THIS TIME, OPS & TEST NORMAL.  )
